On some differential-operator equations of a general kind
Doklady Akademii Nauk, Tome 201 (1971) no. 5, pp. 1033-1036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_201_5_a5,
author = {Yu. A. Dubinskii},
title = {On some differential-operator equations of a general kind},
journal = {Doklady Akademii Nauk},
pages = {1033--1036},
year = {1971},
volume = {201},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_5_a5/}
}
Yu. A. Dubinskii. On some differential-operator equations of a general kind. Doklady Akademii Nauk, Tome 201 (1971) no. 5, pp. 1033-1036. http://geodesic.mathdoc.fr/item/DAN_1971_201_5_a5/